# SDR A6WA200940725

- Difficulty date: October 14, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK ACCESS HOLE CUT OUT 540FB VERTICAL SURFACE FOUND GOUGED (.100L X .005" W X .006" DEEP).  LT WING LWR PLANK ACCESS HOLE CUT OUT 540FB VERTICAL SURFACE REPAIR C/O IAW EO E06/021/457.  (K)
